Feb 11, 2006
I'm currently on Truvada & Sustiva. Is a spotty face a side effect of these drugs? If so, what can I do to clear up my face?
| Response from Dr. Henry
Facial skin spots due to eitehr Truvada or Sustiva are not very common though skin discolorations can occur with the FTC component of Truvada. I would suggest asking your HIV doc whether a consultation with a dermatologist might be helpful to better define the nature of the facial spots you are experiencing. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does White Discharge Mean I Have Hiv?
- Is Sinus Infection An Early Sign Of HIV?
- Is White Spots A Sign Of Acute HIV Infection?
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Dry Cough After Kissing Cut On Lip Worried I Have HIV
- Enlarged Lymph Nodes After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.